# SDR CA021031013

- Difficulty date: August 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Hughes 269C1
- Aircraft time: 3,577 hours
- Engine: Lyc HO360C1A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8421
- Condition: Failed
- Location: Engine
- Component: Alternator, Precision, ALU8421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ALTERNATOR LOW VOLTAGE.  REPLACED ALTERNATOR.
